Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling tired. X-ray report showing bilateral lung markings. Bronchitis? High eosinophils. Prescribed with lecthep syrup, bayers tonic. Advice?

I am a 54 years old man. Now from about 1 month i am feeling tiredness and in the morning also i feel weekness. My xray report shows . Bilateral increased lung markings - ? Bronchitis . Blood Smear Morphology : WBC : Eosinophil proportion high. Platelet : Adequate on smear. Doctor adavice me to taken ... Lecthep syrup, Bayers tonic and lubowel 8 capsules. but after taken of 5 days i do not feel any improvement. Please advice me .
Asked On : Wed, 22 Aug 2012
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for query.
It seems that you are having Eosinophilic bronchitis.
Due to high Eosinophil one gets attack of cough and cold.
The medicine given are genral tonic for your weakness at this age.
I would suggest to go for Tab. Hetrazan medicine course under your doctor's guidance.
This will give relief.
Continue with other medicine.
Ok and bye.
Answered: Wed, 22 Aug 2012
Pulmonologist Dr. Shashi Dangwal's  Response
Increased lung markings could be a sign of bronchitis or even asthma. Are you a smoker or an asthmatic? Do you have any symptoms of cupgh and breathlessness? Eosinophils can be high because of allergy or worms. I suggest you take a complete health check with special emphasis to rule out diabetes, thyroid or anaemia so the cause of your weakness can be identified and treated accordingly.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor